# SDR 9JLA2021081924792

- Difficulty date: August 16, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 6,216 hours, 5,276 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 45AS48017007
- Part serial: 1846
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND DURING PREFLIGHT CHECKS THAT THE RIGHT FUEL SHUT OFF VALVE FAIL PREFLIGHT TESTS. THE MAINTENANCE TEAM REMOVED THE FAILED FUEL SHUTOFF VALVE AND REPLACED IT WITH AN OVERHAULED VALVE. OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
